Applied Mathematics

Vol.10 No.3(2019), Paper ID 91456, 19 pages

DOI:10.4236/am.2019.103011

 

One-Dimensional Explicit Tolesa Numerical Scheme for Solving First Order Hyperbolic Equations and Its Application to Macroscopic Traffic Flow Model

 

Tolesa Hundesa, Legesse Lemecha, Purnachandra Rao Koya

 

School of Mathematical and Statistical Sciences, Hawassa University, Hawassa, Ethiopia
Department of Mathematics, Adama Science and Technology University, Adama, Ethiopia
School of Mathematical and Statistical Sciences, Hawassa University, Hawassa, Ethiopia

 

Copyright © 2019 Tolesa Hundesa, Legesse Lemecha, Purnachandra Rao Koya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Hundesa, T. , Lemecha, L. and Koya, P. (2019) One-Dimensional Explicit Tolesa Numerical Scheme for Solving First Order Hyperbolic Equations and Its Application to Macroscopic Traffic Flow Model. Applied Mathematics, 10, 119-137. doi: 10.4236/am.2019.103011.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.